The laws of integer divisibility, and solution sets of linear divisibility conditions

Lou van den Dries, A. J. Wilkie

Research output: Contribution to journalArticle

Abstract

We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.

Original languageEnglish (US)
Pages (from-to)503-526
Number of pages24
JournalJournal of Symbolic Logic
Volume68
Issue number2
DOIs
StatePublished - Jun 2003

Fingerprint

Divisibility
Solution Set
Ordered Group
Property of set
Integer
Polynomial Growth

ASJC Scopus subject areas

  • Philosophy
  • Logic

Cite this

The laws of integer divisibility, and solution sets of linear divisibility conditions. / van den Dries, Lou; Wilkie, A. J.

In: Journal of Symbolic Logic, Vol. 68, No. 2, 06.2003, p. 503-526.

Research output: Contribution to journalArticle

@article{77f8fda10b684711b86e882cea4d3c6e,
title = "The laws of integer divisibility, and solution sets of linear divisibility conditions",
abstract = "We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.",
author = "{van den Dries}, Lou and Wilkie, {A. J.}",
year = "2003",
month = "6",
doi = "10.2178/jsl/1052669061",
language = "English (US)",
volume = "68",
pages = "503--526",
journal = "Journal of Symbolic Logic",
issn = "0022-4812",
publisher = "Association for Symbolic Logic",
number = "2",

}

TY - JOUR

T1 - The laws of integer divisibility, and solution sets of linear divisibility conditions

AU - van den Dries, Lou

AU - Wilkie, A. J.

PY - 2003/6

Y1 - 2003/6

N2 - We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.

AB - We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.

UR - http://www.scopus.com/inward/record.url?scp=0038171282&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038171282&partnerID=8YFLogxK

U2 - 10.2178/jsl/1052669061

DO - 10.2178/jsl/1052669061

M3 - Article

AN - SCOPUS:0038171282

VL - 68

SP - 503

EP - 526

JO - Journal of Symbolic Logic

JF - Journal of Symbolic Logic

SN - 0022-4812

IS - 2

ER -